# SDR ASOA2013101109210

- Difficulty date: October 1, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 26,663 hours, 24,306 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR CRACKED AT BS 621 PRESSURE BULKHEAD AT LBL 9.50.  REMOVED CRACKED ISOLATOR & REPLACED WITH SERVICEABLE IAW SRM 51-42-06 AND IAW AMM 51-23-00-390-803.
